# SDR 0300929621

- Difficulty date: May 10, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- Aircraft time: 60,389 hours, 70,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Separated
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CRUISING AT FL 330 CREW NOTICED THE CABIN ALTITUDE AT 9300' AND CLIMBING AT 450FPM. COM PROCEDURES DID NOT ARREST CABIN CLIMB AND CREW PERFORMED AN EMERGENCY DESCENT TO A LOWER ALTITUDE WHERE THEY WERE ABLE TO REGAIN CONTROL OF CABIN PRESSURIZATION. FLIGHT DIVERTED TO MKE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A DUCT FROM THE LEFT ACM SEPARATED AND REINSTALLED IT. THE NR 1 CONTROLLER BITE SHOWED FAULT CODE 016, NR 2 HAD NO FAULTS. AIRCRAFT HAS RETURNED TO SERVICE.
